Feynman diagrams and the quantum stochastic calculus

Tom 73 / 2006

John Gough Banach Center Publications 73 (2006), 187-198 MSC: Primary 81S25; Secondary 81T18. DOI: 10.4064/bc73-0-13

Streszczenie

We present quantum stochastic calculus in terms of diagrams taking weights in the algebra of observables of some quantum system. In particular, we note the absence of non-time-consecutive Goldstone diagrams. We review recent results in Markovian limits in these terms.

Autorzy

  • John GoughDepartment of Computing & Mathematics
    Nottingham-Trent University
    Burton Street
    Nottingham NG1 4BU
    United Kingdom
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek